Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, Number 2, Pages 47–50 (Mi vmumm2797)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematics

Maximal singularities on the Fano variety $V_6^3$

A. V. Pukhlikov


Full text: PDF file (547 kB)

Bibliographic databases:
UDC: 513.6
Received: 11.11.1987

Citation: A. V. Pukhlikov, “Maximal singularities on the Fano variety $V_6^3$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, no. 2, 47–50

Citation in format AMSBIB
\Bibitem{Puk89}
\by A.~V.~Pukhlikov
\paper Maximal singularities on the Fano variety $V_6^3$
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1989
\issue 2
\pages 47--50
\mathnet{http://mi.mathnet.ru/vmumm2797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1029502}
\zmath{https://zbmath.org/?q=an:0724.14027}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2797
  • http://mi.mathnet.ru/eng/vmumm/y1989/i2/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Hyperelliptic and trigonal Fano threefolds”, Izv. Math., 69:2 (2005), 365–421  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. V. Pukhlikov, “Birational geometry of Fano double spaces of index two”, Izv. Math., 74:5 (2010), 925–991  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. V. Pukhlikov, “Birationally rigid complete intersections of quadrics and cubics”, Izv. Math., 77:4 (2013), 795–845  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021